AGEP

AcronymDefinition
AGEPAlliances for Graduate Education and the Professoriate
AGEPAcute Generalized Exanthematous Pustulosis (skin disease)
AGEPArbeitsGemeinschaft Elektronisches Publizieren
AGEPAdvisory Group On Electronic Parts
AGEPAerospace Ground Equipment Plan
AGEPAssociations et Groupements Européens Professionnels (Association Management, Brussels, Belgium)
References in periodicals archive ?
AGEP is an uncommon condition characterized by an acute episode and sudden eruption of hundreds of sterile pustules.
18 March 2014 - US association services provider Kellen Company said on Tuesday it had taken over Belgian sector player AGEP Association Management, without revealing the financial terms of the transaction.
From 1969 to 2012, 91 cases of SJS/TEN and 16 cases of AGEP were reported to AERS in people who took acetaminophen, and included 67 hospitalizations and 12 deaths.
One of the 16 AGEP cases was considered probable and the rest were considered possible.
One could be skeptical about a single report of AGEP associated with Ritalin, he acknowledged, but in the case of pernio and stimulants, "'I've now had three cases of kids who developed this reaction to stimulant therapy," he said.
AGEP (2001): La empresa de publicidad en la Europa del nuevo milenio.
AGEP most commonly occurs on the trunk and intertriginous regions.
US association services provider Kellen Company said it had taken over Belgian sector player AGEP Association Management, without revealing the financial terms of the transaction.
EM, eritema nodozum, kutanoz vaskulit, AGEP SJS tanilan klinik bulgulara ek olarak yapilan histopatolojik incelemede eozinofillerin eslik ettigi perivaskuler hafif-orta siddette mononukleer hucre infiltrasyonu gozlenerek konuldu.
One could be skeptical about a single report of AGEP associated with Ritalin, he acknowledged, but in the case of pernio and stimulants, "I've now had three cases of kids who developed this reaction to stimulant therapy," he said.
AGEP is often mistaken for drug-induced pustular psoriasis, and the literature is filled with a wide range of reported drug associations, including amoxicillin, erythromycin, NSAIDs, and even pseudoephedrine, but current thinking is that it is often viral, at least in children.
AGEP is often associated with systemic symptoms such as high grade fever and is usually considered to be an adverse drug reaction, although a viral etiology is sometimes implicated.